Pacific Journal of Mathematics

On a theorem of Orlicz and Pettis.

Charles W. McArthur

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 297-302.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992200

Mathematical Reviews number (MathSciNet)
MR0213848

Zentralblatt MATH identifier
0161.33104

Subjects
Primary: 46.01

Citation

McArthur, Charles W. On a theorem of Orlicz and Pettis. Pacific J. Math. 22 (1967), no. 2, 297--302. https://projecteuclid.org/euclid.pjm/1102992200


Export citation

References

  • [1] S. Banach, Theorie des operations lineaires, Warsaw, 1932.
  • [2] M. M. Day, Normed Linear Spaces, Ergebnisse der Mathematik, Berlin-Gttingen- Heidelberg, Springer-Verlag, 1958.
  • [3] N. Dunford and J. T. Schwartz, Linear Operators. Part I, New York, Interscience Publishers, Inc., 1958.
  • [4] A. Grothendieck, Sur les applicationes lineaires faiblement compactes d'espaces (CK), Canad. J. Math. 5 (1953), 129-173.
  • [5] R. C. James, Weak compactness and reflexivity, Israel J. Math. 2 (1964), 101-119.
  • [6] J. L. Kelley and I. Namioka, Linear Topological Spaces, D. Van Nostrand, New York, 1963.
  • [7] C. W. McArthur, A note on subseries convergence, Proc. Amer. Math. Soc. 12 (1961), 540-545.
  • [8] W. Orlicz, Beitrge zur Theorie der Orthogonalentwicklungen, II Studia Math. 1 (1929), 241-255.
  • [9] B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. 44 (1938). 277-304.